# SDR DALA2018072404714

- Difficulty date: July 23, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 50,853 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26H HOUSING WAS BROKEN, LIGHT WAS OPERATIVE. SECURED SEAT 26H FLOOR EMERGENCY PATH LIST.
